# SDR AALA961488

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT NLG TRUNNION CORRODED.  REMOVED AND REPLACED LEFT NOSE GEAR TRUNNION ASSEMBLY PER SRM 51-30-2 AND B-727 BP 65-88189.  (M)
